MathSciNet Relay Station
MathSciNet bibliographic data
MR2067726 34K13 (93B52 93C23)
Li, Yongkun; Liu, Ping; Zhu, Lifei Positive periodic solutions of a class of functional differential systems with feedback controls. Nonlinear Anal. 57 (2004), no. 5-6, 655–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement